Translator Disclaimer
November 2013 On the Prime Whales of a Boolean Algebra
Jason Holland
Missouri J. Math. Sci. 25(2): 220-224 (November 2013). DOI: 10.35834/mjms/1384266207

Abstract

In this note, we introduce objects called prime whales and use them to represent a Boolean algebra as an algebra of sets in a way that is analogous to Stone's Representation Theorem. We also characterize the existence of prime whales in terms of the existence of prime ideals.

Citation

Download Citation

Jason Holland. "On the Prime Whales of a Boolean Algebra." Missouri J. Math. Sci. 25 (2) 220 - 224, November 2013. https://doi.org/10.35834/mjms/1384266207

Information

Published: November 2013
First available in Project Euclid: 12 November 2013

zbMATH: 1284.06030
MathSciNet: MR3161638
Digital Object Identifier: 10.35834/mjms/1384266207

Subjects:
Primary: 06E15

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.25 • No. 2 • November 2013
Back to Top